# SDR UHLA2011051200165

- Difficulty date: May 11, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 17,450 hours, 10,700 cycles
- Engine: Ge CF348E5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED "FUEL 1+2 LO LEVEL" MESSAGES IN FLIGHT.  FUEL QUANTITY INDICATIONS WERE NORMAL.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MESSAGES DISAPPEARED AFTER LANDING WHEN TAXIING IN.  MAINTENANCE DEFERRED.  THE FCU WAS LATER REPLACED TO CLEAR THE MEL.  THE DAY AFTER THE FCU REPLACEMENT, THE MESSAGE RETURNED; NO EMERGENCY DECLARED.  IT WAS PLACED ON MEL AGAIN.
